# SDR SIMA200215705

- Difficulty date: June 2, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION FOUND CORROSION ON LEFT OMEGA BEAM, PREVIOUS REPAIR AT FRAME 20.  REMOVED PREVIOUS REPAIR FABRICATED AND INSTALLED NEW DOUBLER ANGLE, FILLER, PLATE AND TWO SHIMS IAW EMB 145, SRM 145/1142, CHAPTER 53, REV 18 53-21-10, AND STANDARD SRM PRACTICES.  (M)
